# SDR SWIA201541212

- Difficulty date: May 6, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 29,119 hours, 17,418 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP PANEL 684 GB IS CHAFED.  REPLACED, LOCATED AND DRILLED NEW PANEL 684GB IAW SRM.
